# SDR AALA201910259034

- Difficulty date: October 14, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 23,742 hours, 3,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: F53479690200
- Condition: Cracked
- Location: Frames 80-82
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK SUPPORT ANGLE LOCATED AT LEVEL OF Y1447.8 FR80/82 AT AFT GALLEY AREA, (L=1.31" CRACK). REPLACED SUPPORT ANGLE LOCT AT LEVEL OF Y1447.8 STR 26 AT AFT GALLEY AREA FR80 TO FR82 IAW SRM A330 51-42-11-801 AND DWG F53479750.
